# SDR SWAA2022031528191

- Difficulty date: August 17, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 143A524035
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT AT STA 540 LBL 1AND W/L 208 IS CRACKED / REMOVED FLOOR SUPPORT @ F.S. 540 LBL-1. RECIEVED NEW FLOOR SUPPORT P/N # 143A5240-35. LOCATED; DRILLED; DEBURRED; & INSTALLED NEW FLOOR SUPPORT. ALL ACTIONS AREA IAW B737 SRM'S 51-40-02-0G-0; 51-40-05-0G-0; 51-40-06-0; & BOEING DWG # 143A0060 REV-A ATAG # EM1774
